# SDR ASAA2025020156006

- Difficulty date: February 1, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 59,270 hours, 21,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR CUTOUT LOWER SILL WEB HAS SPOTS OF CORROSION. GROUNDED - YES. REMOVED CORROSION LOWER SILL WEB, FOUND OUT LIMITS IAW B737-800 SRM 53-60-15-1A-1. REMOVED AND RELACED IAW B737-800 SRM 51-40-02-0G-0W= 2" O-= 0.050" R= 0.044" L= 1.2" D= 0.006".
